I'm running 79. Have had Panic Anxiety since the age of 21. From 1995, taking meds. Started on 0.5 mg Clonazepam three times a day and Prothieden (Dosulpin) 25 mg in the morning + 75 mg in the evening.Have had skin hypersensitivity for last 40 years or so. Gradually, it went on increasing. Now there is generalized sensation of burning in the body but this sensation in maximum in the back. Once in a while there is some relief. When the sensation increases, depression too increases. What should I do?
Always ask the doctor. No one here can substituted a doctors knowledge or tests-
But yeah such a sensation can easily be anxiety.
Ive shared this story a couple of times before. . . But i was in a messy relationship not long ago and started feeling like someone had dropped boiling water on my legs. 24/7. Felt like the underside of my skin was burning, and only release was when I was moving my legs.
Saw the doc and he could not find any reason for it and suggested it to be my fantastic brain.
Surely. . . .A couple of weeks later me and the girl figured i was not gonna work and we split. And thus she was gone along with the burning sensation.
So yes, it can easily be anxiety - or mental in general.
But again. Im no doctor and would advice you to at least call one to see what they have to say.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.